Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006 (2006), Article ID 45468, 18 pages
http://dx.doi.org/10.1155/MPE/2006/45468

Null controllability of neutral evolution integrodifferential systems with infinite delay

Department of Mathematics, Bharathiar University, Coimbatore 641 046, India

Received 29 August 2004; Revised 30 May 2005; Accepted 26 March 2006

Copyright © 2006 K. Balachandran and A. Leelamani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Balachandran and A. Leelamani, “Null controllability of neutral evolution integrodifferential systems with infinite delay,” Mathematical Problems in Engineering, vol. 2006, Article ID 45468, 18 pages, 2006. doi:10.1155/MPE/2006/45468